# SDR CA130717003

- Difficulty date: June 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 1,793 hours
- Engine: Pwa PT6A42
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: 312313102
- Condition: Damaged
- Location: Compressor
- Part time: 385 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE FUEL NOZZLE CHANGE, A BOROSCOPE INSPECTION OF THE HOT SECTION WAS CONDUCTED. IT WAS DISCOVERED THAT ALL THE CT BLADES HAD DAMAGE ON THE OUTER TIP OF THE BLADES. IT IS UNCLEAR IF THIS WAS CAUSED BY FOD, ITT OVERTEMP OR MATERIAL FAILURE. THE HOT SECTION WAS FURTHER INSPECTED AND NO OTHER DAMAGE WAS NOTED TO THE STATORS OR BURNER CAN. THE FIRST STAGE COMPRESSOR BLADES WERE ALSO INSPECTED AND NO DAMAGE WAS FOUND, WHICH SUGGESTS THAT NO FOD FROM OUTSIDE WAS INGESTED. ENGINE WAS REMOVED.
